# SDR SWAA2021082520596

- Difficulty date: February 22, 2020
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 56,224 hours, 33,063 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Drain Mast
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AROUND FASTENER HEAD BETWEEN STA 986 AND 1006 BELOW STRINGER 24L APPROX. LBL 25 NEAR DRAIN MAST FITTING / REMOVED AFT DRAIN MAST PER AMM 38-31-01-000-801. REMOVED AND REPLACED NEW DRAIN MAST FITTING PER SRM 51-40-02 AND DWG #147A7443. INSTALLED DRAIN MAST AFTER REPAIR COMPLETION PER AMM 38-31-01-400-802. PERFORMED OPERATIONAL TEST; NO FAULTS NOTED PER AMM 30-71-00-720-801.
